Arkansas, 2015Flash Flood in Arkansas, April 9 to 10, 2015
April 9 to 10, 2015 · NWS JAN · 1 event in 1 county or zone
Heavy rain caused areas of flash flooding in Dermott.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain caused areas of flash flooding in Dermott.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 9, 8:46 PM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 9, 8:46 PM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
946 PM CDT THU APR 9 2015
.UPDATE...SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT PORTIONS OF
SOUTHEAST ARKANSAS AND THE MISSISSIPPI DELTA THIS EVENING. STORMS IN
THIS REGION...JUST OUTSIDE OF MY CWA...WERE STRONG TO SEVERE THROUGH
THE EVENING BUT THIS THREAT SEEMS TO BE WANING AS HAVE THE NUMBER OF
WARNINGS TO OUR WEST. STORMS HAVE LOST THE ADVANTAGE OF DAYTIME
HEATING AND ARE IN AN ENVIRONMENT THAT APPEARS...PER SPC
MESOANALYSIS...TO BE WHERE WEAKER LAPSE RATES EXIST AND HIGHER
HEIGHTS ARE PRESENT. WILL KEEP SEVERE THUNDERSTORM WATCH GOING AT
LEAST FOR A LITTLE WHILE TO MONITOR TRENDS. BEHIND THE INITIAL
CLUSTER OF STORMS IS A THINNER LINE THAT APPEARS TO BE ASSOCIATED
WITH THE FRONT. ALL OF THIS WILL CONTINUE TO PUSH INTO THE CWA A
LITTLE MORE THROUGH THE NIGHT AND SHOULD BE NEARING THE NATCHEZ TRACE
CORRIDOR BY 12Z(ACCORDING TO HI- RES GUIDANCE). WHILE THE SEVERE
THREAT WILL DIMINISH...THERE WILL STILL BE SOME POTENTIAL FOR
FLOODING AS STORMS CONTINUE TO GENERALLY TRAIN ACROSS THE SAME AREAS.
WITH PW VALUES AROUND 1.6-1.7 INCHES IN THE DELTA...THERE COULD BE
SOME MINOR FLOODING ISSUES WITH ANY HEAVIER RAIN BAND THAT SETS UP
OVER THE AREA. /28/
&&
.AVIATION...MOST SITES ARE AT VFR THIS EVENING EXCEPT FOR KGLH WHICH
IS SEEING MVFR CEILINGS DUE TO SHRA/TSRA. STORMS WILL CONTINUE TO
IMPACT TAF SITES THROUGH THE NIGHT AND LOWER CEILINGS AND VIS TO MVFR
AND IFR CONDITIONS. A COLD FRONT WILL MOVE THROUGH THE REGION AND
SHIFT WINDS OUT OF THE NORTH AROUND 8-10Z FOR DELTA TAF SITES AND
AROUND 12-15Z FOR KJAN/KGTR BUT WILL BE LATER INTO FRIDAY FOR
KMEI/KHBG. /28/
&&
.PREV DISCUSSION... /ISSUED 355 PM CDT THU APR 9 2015/
SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) LATEST SATELLITE IMAGERY
SHOWED A STRONG SHORTWAVE SWINGING THROUGH THE PLAINS. MORNING AREA
SOUNDINGS WERE RATHER CAPPED ESP FOR JAN. THIS HAS AFFECTED SHOWER
DEVELOPMENT FOR THIS AFTERNOON. SPC ISSUED SOME WATCH BOXES TO THE WEST OF
CWA WHERE SOME STRONG TO SEVERE STORMS WERE OCCURRING.
FOR THIS AFTERNOON INTO TONIGHT...MODELS SHOWS THAT THE CAP WILL WEAKEN
ACROSS MOST OF THE REGION BY THIS EVENING. MODELS SHOWS A COLD FRONT
APPROACHING THE REGION FOR THIS EVENING WITH THE STRONG UPPER TROUGH IN
TOW. HOWEVER MIDLEVEL HEIGHTS ARE A LITTLE HIGH FOR A CLASSIC SEVERE
WEATHER SCENARIO. DO NOT SEE MUCH IN THE WAY OF HEIGHT FALLS FOR
TONIGHT. HI RES MODELS SHOWS THAT STRONG TO SEVERE STORMS WILL DEVELOP
FROM THE WEST ACROSS THE NORTHWEST DELTA REGION BY EARLY THIS EVENING.
THERE COULD BE A FEW STRONG TO POSSIBLY SEVERE STORMS DURING THE LATE
AFTERNOON IN THE NORTHWEST PRIOR TO MAIN DEVELOPMENT. SSEO SHOWS THAT
THE BEST UPDRAFT SPEED AND HELICITY WILL OCCUR NORTHWEST OF THE CWA.
EXPECTING A SQUALL LINE OF STORMS TO PUSH INTO THE NORTHWEST FOR THIS
EVENING. THE BEST RISK OF SEVERE WEATHER WILL BE IN THE NORTHWEST...
WHERE THE PRIMARY RISK WILL BE DAMAGING WIND GUSTS AND QUARTER SIZED
HAIL AS WELL AS A POSSIBLE TORNADO. LOCALIZED FLOODING WILL ALSO BE AN
ISSUE IN THE NORTHWEST WHERE PWATS WILL BE AROUND 1.9 INCHES. ALSO
CORFIDI VECTORS WILL BE WEAK DURING THE NIGHT. COULD BE LOOKING AT 1 TO
2 INCHES WITH LOCALIZED 3 INCHES POSSIBLE. SO WE WILL HAVE TO CLOSELY
MONITOR HEAVY RAINFALL RATES. AS THE LINE ADVANCES FARTHER EAST AND
SOUTH IT WILL WEAKEN AS IT ENCOUNTERS HIGHER MIDLEVEL HEIGHTS AND LESS
SHEAR. NOT SEEING MUCH IN THE WAY OF HEIGHT FALLS FOR THIS EVENING. AS
WE GO FARTHER INTO THE NIGHT THE MAIN FORCING WITH THIS STORM SYSTEM
WILL BE NORTHEAST OF THE REGION...WHICH WILL ALSO WEAKEN THE LINE. IT
WILL BE ANOTHER MILD NIGHT WITH LOWS IN THE 60S.
FOR FRIDAY THROUGH SATURDAY NIGHT... THE MODELS SHOWS THAT THE COLD
FRONT WILL PUSH ACROSS THE REGION DURING THE DAY. WITH THE FORCING FAR
REMOVED FROM THE REGION THERE WILL BE ENOUGH INSTABILITY FOR A BRIEF
WINDOW OF A FEW STRONG TO SEVERE STORMS IN THE SOUTH. THE MODELS EXCEPT
FOR THE SLOWER NAM MOVES THE FRONT OUT OF THE REGION BY EARLY
AFTERNOON. SO WE WILL KEEP A LIMITED RISK IN THE SOUTH FOR FRIDAY. THE
PRIMARY RISK WILL BE QUARTER SIZED HAIL AND 60 MPH GUSTS. FOR FRIDAY
NIGHT THE RAINS WILL BE CONFINED TO THE SOUTH WHILE THE NORTH HALF WILL
BE RATHER DRY WITH PWATS LESS THAN 0.5 INCH. IT WILL BE A LITTLE COOLER
WITH LOWS FROM THE LOWER 50S NORTH TO THE MIDDLE 60S SOUTH. FOR
SATURDAY HIGH PRESSURE TO THE NORTH WILL MOVE FROM THE MIDDLE MS VALLEY
TO THE ATLANTIC SEABOARD. THIS WILL BRING SOME RETURN FLOW OVER THE
REGION ONCE AGAIN. PWATS WILL GRADUALLY INCREASE ACROSS THE REGION
RANGING FROM 0.6 NORTHEAST TO THE AROUND 1.5 INCHES SOUTHWEST.
MEANWHILE A CLOSED LOW OVER BAJA WILL BE SENDING DISTURBANCES ACROSS
THE REGION BY SATURDAY NIGHT. HIGHS FOR SATURDAY WILL BE FROM THE
MIDDLE TO UPPER 70S. IT WILL BE ANOTHER COOL NIGHT FOR SATURDAY NIGHT
WITH LOWS FROM THE MIDDLE 50S NORTH TO THE LOWER 60S SOUTH. /17/
LONG TERM...(SUNDAY THROUGH NEXT THURSDAY)... FOR SUNDAY SHORTWAVE
RIDGING WILL DEVELOP ACROSS THE CWA AS LOW LEVEL MOISTURE RETURN WILL
BACK INSTABILITY FOR ANOTHER ROUND OF CONVECTIVE CHANCES ACROSS THE CWA.
OUR CHANCES OF RAIN WILL CONTINUE INTO NEXT WEEK.
GLOBAL MODELS CONTINUE TO SHOW A LONGWAVE TROUGH TO RIDGE PATTERN OVER
THE SOUTHERN CONUS NEXT WEEK THAT MAY RESULT AN UNUSUALLY LONG DURATION
OF ACTIVE WEATHER FOR THE ARKLAMISS. IT IS DIFFICULT TO PIN DOWN
SPECIFIC PERTURBATIONS IN SOUTHWEST FLOW ALOFT...BUT EXPECT SEVERAL
SIGNIFICANT ROUNDS OF CONVECTION TO AFFECT THE AREA AS A SOUTHERN
STREAM SHORTWAVE TROUGH LIFTS OUT ACROSS THE PLAINS AND IS REPLACED BY
ADDITIONAL SHORTWAVE ENERGY DROPPING INTO THE WESTERN CONUS LONGWAVE
TROUGH. THE OP GFS/ECMWF ARE IN STRONG AGREEMENT WITH THIS PATTERN AND
THIS GIVES CONFIDENCE FOR INCREASING HEAVY RAINFALL CONCERNS AND
PERHAPS SEVERE WEATHER AS WELL. PRECIPITABLE WATER IN THE 1.5 TO 2.0
INCH RANGE WILL BE AVAILABLE THROUGH THE WEEK ALONG WITH STRONG
SUBTROPICAL JET SUPPORT...SO THE VERY HEAVY MODEL TOTAL RAINFALL
ACCUMULATIONS AND CIPS GUIDANCE HEAVY RAINFALL PROBS ARE NOT
UNREASONABLE. AS INDICATED IN PREVIOUS DISCUSSIONS...WILL LIKELY NEED
SOME INCLUSION OF HEAVY RAINFALL/SEVERE WEATHER THREATS IN FUTURE HWO
PRODUCTS. 17/EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 68 76 58 76 / 45 65 12 23
MERIDIAN 67 77 58 77 / 27 70 15 10
VICKSBURG 66 75 56 77 / 64 58 7 23
HATTIESBURG 69 81 64 79 / 19 75 40 43
NATCHEZ 67 77 60 77 / 27 61 22 36
GREENVILLE 59 70 52 74 / 99 26 3 5
GREENWOOD 61 72 53 76 / 98 40 3 4
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 9, 1:23 PM CST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT THU APR 9 2015
ARZ074-075-MSZ018-019-034-101930-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON-
223 PM CDT THU APR 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...AND NORTHWEST MISSISSIPPI.
.DAY ONE...TONIGHT AND FRIDAY
TORNADOES
THREAT...LIMITED
TIMING...TONIGHT
SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT
FLOODING
THREAT...LIMITED
TIMING...TONIGHT
SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS TO 60 MPH AND QUARTER
SIZE HAIL ARE EXPECTED ACROSS PORTIONS OF THE ARKLAMISS DELTA EARLY
THIS EVENING AND TONIGHT. A TORNADO CANNOT BE RULED OUT WITH THESE
STORMS. FLASH FLOODING WILL BE POSSIBLE IN SOME OF THESE AREAS AS
WELL...DUE TO THE POTENTIAL FOR SLOW MOVING THUNDERSTORMS BRINGING A
FEW INCHES OF RAIN OVER A ONE TO TWO HOUR PERIOD.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.
LAZ007>009-015-016-023-025-MSZ025>033-035>038-040>044-047-101930-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-
TENSAS-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-
SHARKEY-YAZOO-LEAKE-WARREN-
223 PM CDT THU APR 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND
NORTHEAST MISSISSIPPI.
.DAY ONE...TONIGHT AND FRIDAY
SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT
STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS TO
60 MPH AND QUARTER SIZE HAIL ARE POSSIBLE MAINLY NORTH OF THE NATCHEZ
TRACE CORRIDOR LATER THIS EVENING AND TONIGHT.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.
LAZ024-MSZ039-045-046-048>057-059-101930-
CATAHOULA-NOXUBEE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-JEFFERSON-
223 PM CDT THU APR 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
SOUTHWEST MISSISSIPPI.
.DAY ONE...TONIGHT AND FRIDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.
LAZ026-MSZ058-060>066-072>074-101930-
CONCORDIA-CLARKE-ADAMS-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
223 PM CDT THU APR 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.
.DAY ONE...TONIGHT AND FRIDAY
SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...FRIDAY
A FEW STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS TO 60
MPH AND QUARTER SIZE HAIL ARE POSSIBLE ON FRIDAY AFTERNOON...MAINLY
FOR AREAS ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)
.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY.
21
&&
...HAZARD LEGEND...
*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.
*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
STORM PREDICTION CENTER (SPC)...
WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 9, 5:32 PM CST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT THU APR 9 2015
ARZ074-100015-
ASHLEY AR-
632 PM CDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ASHLEY COUNTY UNTIL 715
PM CDT...
AT 631 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OLD MILO...OR 12 MILES NORTH OF NORTH CROSSETT...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
OLD MILO AROUND 640 PM CDT.
FOUNTAIN HILL AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BLANCHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
3328 9204 3328 9200 3330 9200 3331 9198
3335 9199 3335 9197 3338 9196 3339 9198
3340 9199 3339 9146 3332 9146 3316 9211
3316 9214
TIME...MOT...LOC 2331Z 242DEG 32KT 3334 9199
22Special weather statement, Apr 9, 6:16 PM CST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT THU APR 9 2015
ARZ075-100045-
CHICOT AR-
716 PM CDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT...
SOUTHWESTERN BOLIVAR AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 745
PM CDT...
AT 716 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DERMOTT...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DERMOTT AROUND 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN ARKANSAS AND NORTHWESTERN MISSISSIPPI.
LAT...LON 3352 9135 3353 9133 3352 9132 3352 9125
3356 9123 3353 9122 3351 9119 3348 9118
3345 9123 3344 9123 3344 9118 3348 9117
3342 9117 3341 9121 3339 9119 3339 9146
3356 9145 3356 9135
TIME...MOT...LOC 0016Z 242DEG 32KT 3355 9152
22Flash Flood, Chicot
- When
- April 9, 10:00 PM CST to April 10, 3:15 AM CST
- Where
- Chicot County, 1.6 mi NNW of Dermott to 1.29 mi W of Dermott
- Cause
- Heavy Rain
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 33.539, -91.445
Several streets flooded around the city. Three people were rescued from vehicles surrounded by water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Illinois, April 9, 20152 deaths · 11 injured · $19 million · EF4 · 29 events
- Rip Current in Alabama, April 9, 20152 deaths · 1 event
- Tornadoes and Flash Flood in Texas, April 9, 2015$1.6 million · EF2 · 13 events
- Flash Flooding and Hail in North Carolina, April 9, 20151 death · $25,000 · 1 in hail · 5 events
- Lightning Strike in North Carolina, April 9, 20151 death · 1 event
- Hail and Damaging Winds in Pennsylvania, April 9, 2015$210,000 · 1.5 in hail · 36 events
- Flash Flooding and Hail in Ohio, April 9, 2015$279,000 · 2.75 in hail · 24 events
- Tornadoes and Hail in Illinois, April 9, 2015$103,000 · EF0 · 38 events
- Hail and Damaging Winds in West Virginia, April 9, 2015$247,000 · 52 kt wind · 13 events
- Tornadoes and Flash Flood in Iowa, April 9, 2015$20,000 · EF1 · 21 events
- Hail and Damaging Wind in North Carolina, April 9, 2015$105,000 · 1 in hail · 7 events
- Tornadoes and Hail in Missouri, April 9, 2015$92,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 565135.